EconPapers    
Economics at your fingertips  
 

On Generalised Interval‐Valued Fuzzy Soft Sets

Xiaoqiang Zhou, Qingguo Li and Lankun Guo

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Soft set theory, initiated by Molodtsov, can be used as a new mathematical tool for dealing with imprecise, vague, and uncertain problems. In this paper, the concepts of two types of generalised interval‐valued fuzzy soft set are proposed and their basic properties are studied. The lattice structures of generalised interval‐valued fuzzy soft set are also discussed. Furthermore, an application of the new approach in decision making based on generalised interval‐valued fuzzy soft set is developed.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/479783

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:479783

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:479783